# SDR SWAA2024031964415

- Difficulty date: March 16, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 57,498 hours, 31,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT RAISED TO ADD MX TASK MT 725-61-06 FOR PREVIOUSLY WORKED FAULT' L1 DOOR SLIDE DISLODGED'; REF TTQ8Q00S5R6W (LP 2721617)<[01] CW MT 725-61-06
